# SDR USAA2013110600001

- Difficulty date: November 5, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 62,698 hours, 9,675 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDFW779019
- Condition: Failed
- Location: Seat 13c
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 13C MONITOR HOT WITH SMOKE EMITTING FROM FACE OF UNIT.  MAINTENANCE R & R VIDEO MONITOR AT SEAT 13C.
